# SDR SWAA2025111830200

- Difficulty date: October 30, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 70,318 hours, 42,031 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Stiffener
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOORBEAM LOCATED BS540 BETWEEN BL 0 TO LBL 24.75.   REPLACED THE FLOORBEAM IAW SRM 51-40-02 AND DRAWING 143A0060, SHEET 36, REV A.
